| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.Due to excessive vault and elevated iop medication was administered.This did not resolve the problem.The lens was exchanged for a same model but shorter length lens and medication administered.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
Corrected data: b5.-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.In a separate surgery the lens was exchanged with the same model and power, shorter length and the problem was resolved.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6-health effect- impact code: 4644 should be removed.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.In a separate surgery the lens was exchanged with the same model and power, shorter length.There are multiple medical device reports associated with this patient.This report is1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge tube with residue/debris on product.Visual inspection found haptic torn and residue on the lens surface.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).